# SDR ASOA200900364

- Difficulty date: March 30, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 18,329 hours, 15,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 2 CEILING EMERGENCY LIGHT ARE INOP.
